# SDR AALA201712189077

- Difficulty date: November 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: F5347821120400
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y450 AND PLATE BETWEEN FRAMES 79 - 80 AT THE AFT GALLEY AREA. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
